Bulletin (New Series) of the American Mathematical Society

On the Hopf index theorem and the Hopf invariant

Kuo-Tsai Chen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 5, Number 1 (1981), 67-69.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548222

Mathematical Reviews number (MathSciNet)
MR614315

Zentralblatt MATH identifier
0493.57009

Subjects
Primary: 57R20: Characteristic classes and numbers 55Q25: Hopf invariants
Secondary: 55M05: Duality 14C99: None of the above, but in this section

Citation

Chen, Kuo-Tsai. On the Hopf index theorem and the Hopf invariant. Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 1, 67--69. https://projecteuclid.org/euclid.bams/1183548222


Export citation

References

  • 1. P. A. Griffiths, Hermitian differential geometry, Chern classes, and positive vector bundles, Global Analysis (Papers in honor of K. Kodaira), Univ. of Tokyo Press, Tokyo and Princeton Univ. Press, Princeton, N. J., 1969, pp. 185-251.
  • 2. P. A. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978.
  • 3. H. Whitney, Geometry integration theory, Princeton Univ. Press, Princeton, N.J., 1957.